# SDR 20000613AP004

- Difficulty date: November 19, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754946502N
- Condition: Cracked
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, C PIT DOOR UPPER AFT CUTOUT CORNER STATION 1220 L23R CRACKED FITTING.  REMOVED FITTING IAW DC-8 SRM 51-1-20D.  LOCATED AND DRILLED REPLACEMENT FITTING IAW DC-8 SRM 51-1-20D.  TREATED, PRIMED AND INSTALLED IAW DC-8 SRM 51-120D, 51-1-21, 51-3-0.  (M)
